Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 2.


Chazal, M, Loeffen, R and Patie, P ORCID: 0000-0003-4221-0439
(2018) Option Pricing in a One-Dimensional Affine Term Structure Model via Spectral Representations. SIAM Journal on Financial Mathematics, 9 (2). 634 - 664.


Chazal, M, Loeffen, R and Patie, P ORCID: 0000-0003-4221-0439
(2018) Smoothness of continuous state branching with immigration semigroups. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 459 (2). 619 - 660.

This list was generated on Mon Nov 1 12:03:47 2021 GMT.